| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device powers off with fully charged batteries.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the device and was able to duplicate the reported issue.Investigation determined the device cannot be repaired.The device was returned to the customer unrepaired.The cause of the reported issue was not determined.